# SDR UALA2013041902709

- Difficulty date: April 19, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,878 hours, 12,229 cycles
- Engine: Pwa PW4056
- System (JASC): 2721 · Rudder Tab Control System
- Part: Circuit Breaker
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM INDICATION WHITE NEEDLE GONE.  FOUND CIRCUIT BREAKER K18, RUDDER IND OUT.  RESET BY CREW.  INDICATION NORMAL.
